Metrics

From
On the Second Hankel Determinant for a New Subclass of Analytic Functions by Gagandeep Singh and Gurcharanjit Singh Journal of Mathematical Sciences and Applications. 2014, 2(1), 1-3 doi:10.12691/jmsa-2-1-1
Views
13100
Html 12520
Abstract 580
11 February 2014 (publication date) through 11 August 2022 *
20.18 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5427
PDF2643
Epub900
XML1249
PPT0
Figures321
Tables314
Export: 2493
RIS800
BibTex799
Endnote894
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com